RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 379–382 (Mi tvp3603)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On Jackson Circuits on Countable Graphs

M. Ya. Kelbert, M. L. Kontsevich, A. N. Rybko


Full text: PDF file (684 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 358–361

Bibliographic databases:

Received: 23.12.1986

Citation: M. Ya. Kelbert, M. L. Kontsevich, A. N. Rybko, “On Jackson Circuits on Countable Graphs”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 379–382; Theory Probab. Appl., 33:2 (1988), 358–361

Citation in format AMSBIB
\Bibitem{KelKonRyb88}
\by M.~Ya.~Kelbert, M.~L.~Kontsevich, A.~N.~Rybko
\paper On Jackson Circuits on Countable Graphs
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 379--382
\mathnet{http://mi.mathnet.ru/tvp3603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954588}
\zmath{https://zbmath.org/?q=an:0666.60084|0648.60103}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 358--361
\crossref{https://doi.org/10.1137/1133055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3603
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. L. Dobrushin, Yu. M. Sukhov, J. Fritz, “A. N. Kolmogorov – the founder of the theory of reversible Markov processes”, Russian Math. Surveys, 43:6 (1988), 157–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. A. Pechersky, Yu. M. Sukhov, “Dobrushin's ideas in the theory of queuing networks”, Russian Math. Surveys, 52:2 (1997), 265–269  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:266
    Full text:130

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020